BeautyDir PharmBeautyDir Pharm

아웃콜에프캡슐

아웃콜에프캡슐

Pharmacy only
감기약

제조사 / Company

정우신약(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, phlegm, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain).

Helps with:

headachemuscle painjoint painsore throatfevercoldcoughphlegmrunny nosecongestionsneezingchills

💊복용법 / Dosage

Adults and those over 15 years of age: Take 2 capsules at a time, 3 times a day, within 30 minutes after meals.

한국어 원문 보기

만 15세 이상 및 성인은 1회 2캡슐씩, 1일 3회 식후 30분 이내에 복용합니다.

⚠️주의사항 / Caution

Patients with or experienced hypersensitivity to this drug, those who have experienced asthma when taking this drug or other antipyretic analgesics or cold medicine, children under 2 years of age and infants under 3 months of age, and patients with genetic problems such as galactose intolerance, Lapp lactase deficiency, or glucose-galactose malabsorption should not take this drug. Before taking this drug, if absolutely necessary, children under 2 years of age, infants and children under 15 years of age who are or are suspected of being infected with chickenpox or influenza, if symptoms of ischemic colitis (e.g., sudden abdominal pain, rectal bleeding, etc.) appear related to the pseudoephedrine ingredient, allergic constitution, those who have experienced allergic symptoms due to the drug (e.g., fever, rash, joint pain, asthma, itching, etc.), liver disease, People with kidney (kidney) disease, heart disease, thyroid disease, diabetes, high blood pressure, edema, gastroduodenal ulcer, glaucoma (e.g. eye pain, blurred vision, etc.), difficulty urinating (urinating), the elderly, people with weak bodies or high fever, people with persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, stomach pain, ulcers, bleeding problems, pregnant women, or those who are pregnant. Consult a doctor or pharmacist if you are a woman or breastfeeding mother, a person who smokes, has asthma, chronic bronchitis, emphysema, cough with excessive phlegm, cough that lasts more than 1 week or recurs, chronic cough, cough accompanied by fever, rash or persistent headache, or has experienced hypersensitivity or allergic reaction to Yellow No. 5 (Sunset Yellow FCF) and Yellow No. 4 (Tartrazine). If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. When administering to children, administer under the guidance and supervision of a guardian. You may feel drowsy after taking this medication, so be careful when driving or operating machinery.

한국어 원문 보기

이 약에 과민증 환자 또는 경험자, 이 약 및 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 2세 미만의 소아 및 만 3개월 미만의 영아, 갈락토오스 불내성, Lapp 유당분해효소 결핍증 또는 포도당-갈락토오스 흡수장애 등의 유전적인 문제가 있는 환자는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 꼭 필요한 경우의 만 2세 미만의 소아, 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 슈도에페드린 성분과 관련하여 허혈성 대장염의 증상(예: 급격한 복통, 직장 출혈 등)이 발현될 경우, 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장(콩팥)질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 부종, 위십이지장궤양, 녹내장(예: 눈의 통증, 눈이 침침함 등), 배뇨(소변을 눔)곤란 등이 있는 사람, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열ㆍ발진이나 지속적인 두통이 동반되는 기침 환자, 황색5호(선셋옐로우 FCF) 및 황색4호(타르트라진) 과민증 또는 알레르기 반응 경험자는 의사 또는 약사와 상의하십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 어린이에게 투여할 경우 보호자의 지도 감독하에 투여하십시오. 복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.

아웃콜에프캡슐 — 감기약 | BeautyDir Pharm | BeautyDir Pharm